# SDR DALA14028005641

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 408-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 408-418, LBL 64, FLOOR SUPPORT CORRODED.  REMOVED CORROSION AT CREASE BEAM.  ASSOCIATED ER/A 00-524963 ADDED FOR REMOVED CORROSION AT CREASE BEAM IAW SRM 51-10-02 OUT OF LIMITS IAW SRM 53-30-13, FIG 101, CUT OUT DAMAGED AREA 22" LONG IAW DWG ER/A 524963-14, REV 0, FABRICATED REPLACEMENT SECTION OF CHORD AND REPAIR PARTS BETWEEN STA 388-STA 410, LBL 64 IAW ER/A 524963-14, REV 0 AND INSTALLED ALL REPAIR PARTS IAW ER/A 524963-14, REV ORIGINAL.
